# SDR SWAA2014032426452

- Difficulty date: March 4, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 56,091 hours, 44,778 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545776
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SECTION CORRODED BETWEEN BS 1006 TO BS 1016, STRINGER 26R.  R & R STRINGER IAW SRM & DWG.
